MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIB INSERT IMPL CRC, SZ 2, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC TIB INSERT IMPL CRC, SZ 2, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-51-2009
Medical Device Problem Codes Naturally Worn (2988); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 06/19/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section h10: (h3) pending evaluation.(d10) concomitant device(s): (b)(6), a10012 - gps implant kit v2; (b)(6), 02-012-45-2020 - lgc tibial fit tray cem sz 2f / 2t; (b)(6), 02-010-04-0220 - logic cr femoral por, left, sz 2; (b)(6), 201-78-81 - 3 trocar, mod.Hex 2pk; (b)(6), 200-02-32 - three peg patella 32mm; (b)(6), 201-78-15 - holding pin mini sharp point 4 pk; (b)(6), 521-78-32 - threaded pin size 3.0 collarless; (b)(6), 521-78-23 - threaded pin size 2.3 collared; (b)(6), 521-78-23 - threaded pin size 2.3 collared.
 
Event or Problem Description
It was reported that a patient from australia has been scheduled for left tka revision surgery.Revision has not yet occurred.
 
Additional Manufacturer Narrative
Section h10: (h3) the revision reported was likely the result of presumed prosthesis wear of the tibial insert and patella component.However, images of the revised components do not show signs of excessive prosthesis wear inconsistent with being implanted, no radiographs were provided, and the revised component was not returned to exactech for evaluation.Section h11: *the following sections have corrected information: (b4) describe event or problem: as reported, approximately 2 years post op initial left tka, this 70 y/o female patient was revised due to poly wear.Patella and liner were exchanged.Patient was last known to be in stable condition following the event.Device is not returning - disposed at the hospital.(h6) component code: 734, bearings.
 
Event or Problem Description
As reported, approximately 2 years post op initial left tka, this 70 y/o female patient was revised due to poly wear.Patella and liner were exchanged.Patient was last known to be in stable condition following the event.Device is not returning - disposed at the hospital.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were corrected: b1, b2, b3, d6b, d8, g2 (correct initial report-australia), h6: clinical code, medical device problem code, types of investigation, investigation findings, investigation conclusions.The revision reported was likely the result of presumed prosthesis wear of the tibial insert and patella component.However, images of the revised components do not show signs of excessive prosthesis wear inconsistent with being implanted, no radiographs were provided, and the revised component was not returned to exactech for evaluation if any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC TIB INSERT IMPL CRC, SZ 2, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key17215636
Report Number1038671-2023-01482
Device Sequence Number3022177
Product Code JWH
UDI-Device Identifier10885862230324
UDI-Public10885862230324
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K123342
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/23/2026
Device Catalogue Number02-012-51-2009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2023
Supplement Date Received by Manufacturer09/18/2023
01/16/2026
Initial Report FDA Received Date06/28/2023
Supplement Report FDA Received Date10/11/2023
01/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/24/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age72 YR
Patient SexUnknown